# SDR SWAA2016090855593

- Difficulty date: August 11, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 291-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER SURFACE OF CREASE BEAM CORRODED BETWEEN BS 291 TO 332, RBL 58.   R & R CREASE BEAM IAW DWG & SRM.
